MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW AGBA PICC NAVICURVE: 1L 4.5FR X 55CM TCG; CATHETER, INTRAVASCULAR, THERA

ARROW INTERNATIONAL LLC ARROW AGBA PICC NAVICURVE: 1L 4.5FR X 55CM TCG; CATHETER, INTRAVASCULAR, THERA
Catalog Number DLX-45541-CURVC
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "introducer sheath split prematurely as it was being advanced over the wire".The introducer was not fully placed into the patient.It started splitting at the skin and was immediately discarded and replaced with a new sheath.There was no patient harm or injury.No medical intervention required.The patient's current condition is unknown at this time.
 
Additional Manufacturer Narrative
(b)(4).The customer returned one peel-away sheath and dilator assembly for analysis.Signs of use were observed on the sheath and dilator.Visual analysis revealed that the distal end of the peel-away sheath tip was damaged.No defects were observed with the dilator.The sheath length from the tabs to the distal tip measured 2 3/4", which is within the specification limits of 2 5/8"-2 7/8" per peel-away product drawing.The sheath outer diameter measured 0.081", which is within the specification limits of 0.080"-0.084" per peel-away extrusion product drawing.The sheath inner diameter at the proximal end measured 0.067", which is within the specification limits of 0.066"-0.071" per peel away extrusion product drawing.The sheath inner diameter at the distal tip could not be accurately measured due to the nature of the damage.The peel-away sheath and dilator were functionally tested per the product instructions for use (ifu).The ifu provided with this kit instructs the user, "ensure dilator is in position and locked to hub of sheath".The dilator was removed, reinserted into the sheath, and locked into the sheath hub.The dilator was able to pass through the sheath with no resistance.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "do not use excessive force when introducing guidewire, peel-away sheath over tissue dilator, or tissue dilator as this can lead to venospasm, vessel perforation, bleeding, or component damage".The report of peel-away body damage was confirmed through visual analysis of the returned sample.Visual analysis revealed that the sheath tip was damaged.Despite the damage, the sheath and the dilator met all relevant functional requirements.Various factors could contribute to the observed damage to the sheath tip, including the sheath tip manufacturing process and/or undue force applied unintentionally by the user; therefore, the root cause is undetermined.A non-conformance was initiated to further investigate potential root causes at the manufacturing site.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW AGBA PICC NAVICURVE: 1L 4.5FR X 55CM TCG
Common Device Name
CATHETER, INTRAVASCULAR, THERA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24304180
Report Number9680794-2026-00096
Device Sequence Number9660406
Product Code LJS
UDI-Device Identifier10801902208726
UDI-Public(01)10801902208726(11)251014(17)270111(10)33F25G0362(21)
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K220363
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDLX-45541-CURVC
Device Lot Number33F25G0362
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown